I am 39 years old and a mother of 2. I ovulated on day 14 and started spotting on day 15. A dark brown, only on the tissue paper type spotting. I have night sweats and have been waking up with migraines. I am a smoker as well. I have never had mid cycle spotting before and I started having menses at age 11. There is zero chance of pregnancy as I have not been sexual in over a year. I haven't had a pap in about 3 years but the last one was normal. What could be causing this spotting?
Sounds like Perimenopause, mid cycle spotting especially at your age is common with a lot of women, including myself, in the perimenopause years. Go to the Dr. to be sure as I am NOT an expert. Your spotting definitely sounds hormonal to me, with what I have read up on, especially the night sweats on top of other things. I personally have not had night sweats but DO have irritability, Not sure if you have mild cramping or not with the spotting but I do, and it can last up to 3 days for me at times. I do not spot everytime I go to the bathroom on these days but on and off then its gone. I started taking a WOMENS multi vitamin and I have NOT spotted in the last 4 months incredible, try taking a Womens muli vitamin and see what happens. Don't be scared, these things do happen read the board on Spotting. Most women seem to be on or have been on Birth control pills when spotting. I have never and will NEVER take any type of birth control pill. I don't trust what there doing to our bodies!! Hope this helps and good luck to you,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.